Alert archive / Pennsylvania / Special Weather Statements in 2015

Special Weather Statement, NWS Philadelphia/Mount Holly

June 18, 2015Lebanon County, Pennsylvania

NWS Philadelphia/Mount Holly issued this special weather statement at Jun 18, 2015, 8:59 PM EDT for Lebanon County, Pennsylvania. It was in force for 46 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 18, 2015, 8:59 PM EDT (00:59 UTC)
Expired
Jun 18, 2015, 9:45 PM EDT
In force
46 min
Issued by
NWS Philadelphia/Mount Holly

County Lebanon County, PA

The radar

The State College radar (KCCX), 157 km from the middle of the area, began a volume at 01:00 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Washington/Dulle, VA (KIAD), launched 00:00Z, 1.0 hours before the alert went out and 198 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Washington/Dulle, VA at 00:00Z on 2015-06-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 702 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Washington/Dulle, VA at 00:00Z on 2015-06-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 119 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
702 J/kg
Mixed-layer CIN
-68 J/kg
Mixed-layer LCL
1343 m above ground
0-6 km bulk shear
43 kt
0-1 km storm-relative helicity
119 m²/s²
0-3 km storm-relative helicity
188 m²/s²
Significant tornado parameter
0.0
Supercell composite
4.4

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

984 
WWUS81 KPHI 190059
SPSPHI

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
859 PM EDT THU JUN 18 2015
 
PAZ060-190145-
BERKS-
859 PM EDT THU JUN 18 2015

...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN BERKS COUNTY...

AT 857 PM EDT...A STRONG THUNDERSTORM WAS NEAR DONALDSON...OR 12
MILES SOUTHWEST OF MINERSVILLE...MOVING SOUTHEAST AT 15 MPH.

WIND GUSTS UP TO 35 MPH ARE POSSIBLE WITH THIS STORM.

HEAVY RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE 
PONDING ON ROADWAYS AND POOR DRAINAGE AREAS. DO NOT DRIVE YOUR 
VEHICLE THROUGH AREAS WHERE WATER COVERS THE ROADWAYS.

OCCASIONAL CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. 
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE 
SHELTER INSIDE A BUILDING OR VEHICLE.

THIS STORM WILL BE NEAR...
  STRAUSSTOWN AROUND 945 PM EDT.


LAT...LON 4052 7634 4052 7625 4058 7606 4056 7602
      4036 7620 4037 7623 4049 7643
TIME...MOT...LOC 0057Z 303DEG 14KT 4059 7645 
$$

ROBERTSON

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special weather statement went out at Jun 18, 3:52 PM EDT, 5 hours 7 minutes earlier.

Area forecast discussion, Jun 18, 3:52 PM EDT, 5 hours 7 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
352 PM EDT THU JUN 18 2015

.SYNOPSIS...
A WARM FRONT WILL MOVE THRU OUR REGION TONIGHT...FOLLOWED BY A
COLD FRONT THAT WILL SLOWLY CROSS THE AREA ON FRIDAY...STALLING
JUST TO OUR SOUTH. THIS BOUNDARY WILL THEN MOVE NORTHWARD AS A
WARM FRONT ON SATURDAY. THE REMNANTS OF TROPICAL DEPRESSION BILL
WILL MOVE THROUGH OUR REGION ON SUNDAY...WITH ANOTHER SERIES OF
FRONTS EARLY NEXT WEEK.

&&

.NEAR TERM /UNTIL 6 AM FRIDAY MORNING/...
BASED ON SURFACE AND SATELLITE OBSERVATIONS, THE WARM FRONT THAT HAS
KEPT MOST OF THE CWA UNDER CLOUDY SKIES FOR MOST OF THE DAY IS NOW
MOVING INTO THE FAR NORTHERN PORTIONS OF THE DELMARVA AND
SOUTHEASTERN PA. THIS WILL ALLOW FOR SOME UNSTABLE AIR TO DEVELOP
SOUTH OF THE MASON-DIXON LINE, SO A THUNDERSTORM CANNOT BE RULED
OUT IN THIS AREA DURING THE LATE AFTERNOON OR EARLY EVENING HOURS.
HOWEVER, WITH MORE STABLE AIR TO THE NORTH, ANY PRECIPITATION IN
EASTERN PA OR NEW JERSEY SHOULD BE RAIN SHOWERS VS. THUNDERSTORMS.
TEMPERATURES MAY RISE A FEW MORE DEGREES IN DELAWARE AND THE
EASTERN SHORE OF MARYLAND LATE THIS AFTERNOON WHERE THERE IS NOW
SOME SUNSHINE, BUT FURTHER NORTH TEMPERATURES SHOULD REMAIN ABOUT
STEADY THROUGH THE AFTERNOON HOURS. ONCE THE SUN BEGINS TO
SET...THERE SHOULD BE A LULL IN SHOWER ACTIVITY UNTIL THE COLD
FRONT GETS CLOSER TO THE AREA. MAINLY RAIN SHOWERS ARE EXPECTED
AROUND THE MIDNIGHT TIME FRAME IN THE NORTH...GRADUALLY MOVING
SOUTH THROUGH THE OVERNIGHT HOURS. WITH THIS SAID...A THUNDERSTORM
HERE AND THERE CANNOT BE RULED OUT. PATCHY FOG IS ALSO
POSSIBLE...ESPECIALLY NORTH.

ONCE THE FRONT MOVES THROUGH, EITHER DURING THE LATE OVERNIGHT HOURS
OR EARLY FRIDAY MORNING...WINDS WILL GRADUALLY SHIFT TO THE WEST.
TEMPERATURES WILL DIP INTO THE LOW 60S NORTH...AND IN THE UPPER 60S
TO AROUND 70 SOUTH.

&&

.SHORT TERM /6 AM FRIDAY MORNING THROUGH 6 PM FRIDAY/...
AS THE COLD FRONT MOVES OFF THE COAST...WINDS WILL SHIFT FROM THE
WEST...AND COULD GUST UP TO 20 MPH OR SO DURING THE LATE MORNING
AND AFTERNOON HOURS. THE PROGRESSION OF THIS FRONT WILL BE SLOW,
SO PRECIPITATION IN THE FORM OF VERY LIGHT RAIN SHOWERS COULD
LINGER THROUGH THE MORNING HOURS NORTH...AND THROUGH THE AFTERNOON
HOURS IN THE FAR SOUTH. TEMPERATURES ARE EXPECTED TO RAIN INTO THE
LOW 80S NORTH AND UPPER 80S TO NEAR 90 IN THE FAR SOUTH.

&&

.LONG TERM /FRIDAY NIGHT THROUGH THURSDAY/...
OVERVIEW...

THE MID-LEVEL FLOW FEATURES AN OMEGA BLOCK SITUATED OVER THE BERING
STRAIT THIS WEEKEND...WHICH GRADUALLY SHIFTS TO THE WEST COAST OF
NOAM AND BREAKS DOWN INTO EARLY NEXT WEEK. DOWNSTREAM OVER THE NE
CONUS...THE FLOW WILL BE MORE ZONAL UNTIL MIDWEEK...WHEN A TROUGH
BEGINS TO DEVELOP.

THE MAIN CONCERN DURING THE SAT THRU WED TIME FRAME WILL BE THE
REMNANTS OF TROPICAL DEPRESSION BILL...WHICH WILL IMPACT THE AREA
ON SUNDAY...WITH A PERIOD OF HEAVY RAINFALL INCREASINGLY LIKELY.
THUS THERE ARE SOME FLOODING CONCERNS. TEMPERATURES ARE EXPECTED
TO BE AOA AVERAGE THROUGH THE PERIOD.

DETAILS...

SAT...COLUMN MOISTURE WILL INCREASE SUBSTANTIALLY...THUS EXPECT
SKIES TO BECOME OVERCAST. THERE WILL BE A NARROW CORRIDOR OF INSBY
BETWEEN ONSHORE FLOW ALONG THE COAST AND CONSIDERABLE CLOUDINESS
NORTHWEST OF I-95...PARTICULARLY OVER THE DELMARVA...WHERE CAPE
WILL INCREASE UP TO 1 KJ. A STALLED FRONT ALONG THE COAST SHOULD
TRIGGER SOME AFTN CONVECTION...PARTICULARLY OVER DELMARVA AND
SOUTHEAST PA.

SUN...A WARM FRONT ALONG WITH THE REMNANTS OF TROPICAL DEPRESSION
BILL WILL GRADUALLY MOVE THROUGH THE REGION...PRESENTING A THREAT
OF HEAVY RAINFALL. HIGH PWAT AIRMASS ALONG WITH A SOUTHERLY LOW-
JET WILL BE IN PLACE...BOTH ABOUT 2 STD DEV ABOVE NORMAL. STRONG
ISENTROPIC ASCENT DURING THE LATE MORNING THRU EARLY AFTERNOON
WILL LEAD TO A PERIOD HEAVY RAFL. ATTM...MODEL SOLUTIONS HAVE
SHOWN LITTLE RUN-TO-RUN CONSISTENCY WITH REGARD TO THE AXIS OF
HEAVIEST RAFL...ANYWHERE FROM THE DELMARVA TO THE I-78 CORRIDOR.
WHERE IT DOES SETUP...A GENERAL 1-2 INCHES OF RAFL IS ANTICIPATED
WITH ISOLATED 3 INCH AMOUNTS POSSIBLE...BASED ON GFS/UKMET QPF
WHICH HAS PERFORMED THE BEST SO FAR WITH THIS SYSTEM.

MON THRU WED...THERE IS A LOT OF UNCERTAINTY DURING THIS TIME
FRAME WITH REGARD TO THE PLACEMENT OF THE NE CONUS TROUGH AND
DOWNSTREAM RIDGE...LEADING TO BOTH SPATIAL AND TEMPORAL MODEL
DISAGREEMENT. OVERALL...AN UNSETTLED PERIOD OF WEATHER EXPECTED.

&&

.AVIATION /19Z THURSDAY THROUGH TUESDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG,
KMIV, KACY AND SURROUNDING AREAS.

A SOUTHEASTERLY FLOW NORTH OF A WARM FRONT SLICING THROUGH THE
NORTHERN PART OF THE DELMARVA PRODUCED REDUCED VSBYS AND LOW
CEILINGS AT ALL TAF SITES THIS AFTERNOON. HOWEVER...AS THIS FRONT
GRADUALLY LIFTS NORTH...CONDITIONS ARE IMPROVING LATE THIS
AFTERNOON. THERE WILL LIKELY BE A LULL IN THE PRECIPITATION LATE
THIS AFTERNOON INTO THIS EVENING AT MOST TAF SITES UNTIL A COLD
FRONT GETS CLOSER TO THE REGION LATE THIS EVENING. SHOWERS ARE
EXPECTED WITH THIS FRONT...BUT AN ISOLATED THUNDERSTORM CANNOT BE
RULED OUT. ONCE THIS COLD FRONT MOVES THROUGH LATE TONIGHT OR FRIDAY
MORNING, CONDITIONS SHOULD IMPROVE TO VFR THROUGH FRI AFTERNOON.
LIGHT SOUTHEAST WINDS WILL BECOME SOUTHERLY THIS EVENING...THEN
WESTERLY LATE TONIGHT...THEN NORTHWEST ON FRIDAY. THERE COULD BE
SOME GUSTS IN THE 20 KT RANGE OR SO FROM LATE FRIDAY MORNING THROUGH
FRIDAY AFTERNOON.

OUTLOOK...

FRI NIGHT...MVFR POSSIBLE IN SHRA/TSRA EARLY...MAINLY ILG, ACY, AND
MIV...OTHERWISE VFR.

SAT...MAINLY VFR...EXCEPT MVFR POSSIBLE IN SHRA/TSRA...PARTICULARLY
AT PHL, PNE, TTN, ILG, AND RDG.

SUN...MVFR/IFR POSSIBLE IN LOW CLOUDS, FOG, +SHRA...ESP LATE AM THRU
EARLY AFTN.

MON...VFR CONDITIONS EXPECTED ATTM.

&&

.MARINE...
A SOUTHEASTERLY FLOW WILL GRADUALLY SHIFT TO THE SOUTHWEST...THEN
WEST TONIGHT...THEN NORTHWEST IN THE POST-COLD FRONT ENVIRONMENT
ON FRIDAY. THERE COULD EVEN BE SOME GUSTS IN THE 20 TO 25 KT RANGE
ON FRIDAY ONCE THE NORTHWEST FLOW BECOMES ESTABLISHED. SEAS ARE
EXPECTED TO REMAIN BELOW 5 FEET. SOME PATCHY FOG IS POSSIBLE
TONIGHT OVER THE FAR NORTHERN COASTAL WATERS...AND A THUNDERSTORM
CANNOT BE RULED OUT...BUT AND CONVECTIVE ACTIVITY IS EXPECTED TO
BE VERY ISOLATED.

OUTLOOK...

SAT...HIGH PRES OVER THE WATERS WITH A LIGHT EASTERLY FLOW...
SUB SCA CONDITIONS ARE EXPECTED.

SUN...A WARM FRONT WILL APPROACH W/THE FLOW VEERING TO THE SOUTH.
WINDS AND SEAS MAY REACH SCA CRITERIA.

SUN NIGHT AND MON...A COLD FRONT WILL MOVE ACROSS THE WATERS AS
THE WIND BECOMES WEST. SUB SCA CONDITIONS ANTICIPATED ATTM.

&&

.RIP CURRENTS...
WITH AN OFFSHORE FLOW EXPECTED...A LOW RISK OF RIP CURRENTS IS
FORECAST ON FRIDAY.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...NONE.
NJ...NONE.
DE...NONE.
MD...NONE.
MARINE...NONE.

&&

SYNOPSIS...FRANCK
NEAR TERM...MIKETTA
SHORT TERM...MIKETTA
LONG TERM...FRANCK
AVIATION...FRANCK/MIKETTA
MARINE...FRANCK/MIKETTA
RIP CURRENTS...MIKETTA
Hazardous weather outlook, Jun 18, 3:59 PM EDT, 5 hours before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
359 PM EDT THU JUN 18 2015

NJZ001-007>010-012-013-015>023-027-PAZ054-055-060>062-070-071-
103>106-192000-
SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-MIDDLESEX-WESTERN MONMOUTH-
MERCER-SALEM-GLOUCESTER-CAMDEN-NORTHWESTERN BURLINGTON-OCEAN-
CUMBERLAND-ATLANTIC-CAPE MAY-SOUTHEASTERN BURLINGTON-CARBON-MONROE-
BERKS-LEHIGH-NORTHAMPTON-DELAWARE-PHILADELPHIA-WESTERN MONTGOMERY-
EASTERN MONTGOMERY-UPPER BUCKS-LOWER BUCKS-
359 PM EDT THU JUN 18 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW JERSEY...NORTHERN
NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW JERSEY...EAST
CENTRAL PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND SOUTHEAST
PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER LOW AT THIS TIME.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

SHOWERS AND THUNDERSTORMS ARE EXPECTED SUNDAY AS THE REMNANTS OF
TROPICAL DEPRESSION BILL MOVE THROUGH THE REGION. HEAVY RAINFALL
IS POSSIBLE...WHICH MAY PRODUCE LOCALIZED FLOODING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

DEZ004-NJZ014-024>026-192000-
DELAWARE BEACHES-EASTERN MONMOUTH-ATLANTIC COASTAL CAPE MAY-
COASTAL ATLANTIC-COASTAL OCEAN-
359 PM EDT THU JUN 18 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN DELAWARE...CENTRAL
NEW JERSEY AND SOUTHERN NEW JERSEY.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER LOW AT THIS TIME.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

SHOWERS AND THUNDERSTORMS ARE EXPECTED SUNDAY AS THE REMNANTS OF
TROPICAL DEPRESSION BILL MOVE THROUGH THE REGION. HEAVY RAINFALL
IS POSSIBLE...WHICH MAY PRODUCE LOCALIZED FLOODING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ430-431-450>455-192000-
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
359 PM EDT THU JUN 18 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND
DELAWARE BAY WATERS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER LOW AT THIS TIME.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

DEZ001>003-MDZ008-012-015-019-020-PAZ101-102-192000-
NEW CASTLE-KENT-INLAND SUSSEX-CECIL-KENT MD-QUEEN ANNES-TALBOT-
CAROLINE-WESTERN CHESTER-EASTERN CHESTER-
359 PM EDT THU JUN 18 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN
DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND AND SOUTHEAST
PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

AN ISOLATED THUNDERSTORM THIS EVENING COULD PRODUCE BRIEF
HEAVY RAINFALL AND WIND GUSTS TO 40 MPH.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

SHOWERS AND THUNDERSTORMS ARE EXPECTED SUNDAY AS THE REMNANTS OF
TROPICAL DEPRESSION BILL MOVE THROUGH THE REGION. HEAVY RAINFALL
IS POSSIBLE...WHICH MAY PRODUCE LOCALIZED FLOODING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Special weather statement, Jun 18, 5:13 PM EDT, 3 hours 46 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
513 PM EDT THU JUN 18 2015

MDZ015-019-020-182215-
QUEEN ANNE'S-TALBOT-CAROLINE-QUEEN ANNE'S-TALBOT-
513 PM EDT THU JUN 18 2015

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SOUTHWESTERN QUEEN
ANNE'S...SOUTHWESTERN CAROLINE AND TALBOT COUNTIES...

AT 512 PM EDT...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM NEAR CROFTON TO ROSSLYN TO NEAR FAIRFAX...AND MOVING
SOUTHEAST AT 30 MPH.

WIND GUSTS UP TO 45 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THESE
STORMS.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
CAUSE LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

THESE STORMS WILL BE NEAR...
  TALBOT AROUND 600 PM EDT.
  ST. MICHAELS AROUND 605 PM EDT.
  COPPERVILLE AROUND 610 PM EDT.
  EASTON AND TANYARD AROUND 615 PM EDT.

LAT...LON 3884 7628 3884 7637 3896 7635 3887 7634
      3885 7628 3889 7628 3878 7621 3879 7620
      3890 7621 3893 7631 3895 7630 3879 7580
      3868 7620 3876 7622 3872 7630 3878 7629
      3867 7634 3876 7638
TIME...MOT...LOC 2112Z 295DEG 27KT 3901 7664 3890 7705 3883 7734

ROBERTSON
Special weather statement, Jun 18, 8:59 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
859 PM EDT THU JUN 18 2015

PAZ060-190145-
BERKS-
859 PM EDT THU JUN 18 2015

...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN BERKS COUNTY...

AT 857 PM EDT...A STRONG THUNDERSTORM WAS NEAR DONALDSON...OR 12
MILES SOUTHWEST OF MINERSVILLE...MOVING SOUTHEAST AT 15 MPH.

WIND GUSTS UP TO 35 MPH ARE POSSIBLE WITH THIS STORM.

HEAVY RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
PONDING ON ROADWAYS AND POOR DRAINAGE AREAS. DO NOT DRIVE YOUR
VEHICLE THROUGH AREAS WHERE WATER COVERS THE ROADWAYS.

OCCASIONAL CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

THIS STORM WILL BE NEAR...
  STRAUSSTOWN AROUND 945 PM EDT.

LAT...LON 4052 7634 4052 7625 4058 7606 4056 7602
      4036 7620 4037 7623 4049 7643
TIME...MOT...LOC 0057Z 303DEG 14KT 4059 7645

ROBERTSON

The office that day

Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 19, 12:05 AM EDTSpecial Marine WarningPHI85 min
Jun 19, 2:50 AM EDTSpecial Weather StatementPHICamden, Cumberland, Gloucester, Salem55 min
Jun 19, 3:09 AM EDTSpecial Marine WarningPHI66 min
Jun 19, 2:18 PM EDTFlood WatchPHIAtlantic, Burlington, Camden, Cape May, Cumberland, Gloucester and 10 more40 hr
Jun 19, 5:25 PM EDTSpecial Weather StatementPHICamden35 min
Jun 19, 5:57 PM EDTSpecial Weather StatementPHIBurlington48 min
Jun 19, 7:21 PM EDTSpecial Weather StatementPHIOcean54 min
Jun 19, 1:42 AM EDTSpecial Weather StatementPHIChester, Delaware63 min
Jun 18, 10:57 PM EDTSpecial Weather StatementPHICaroline, Queen Anne's, Talbot63 min
Jun 19, 12:00 AM EDTSpecial Weather StatementPHICaroline, Queen Anne's, Talbot60 min
Jun 19, 2:55 AM EDTSevere Thunderstorm WarningPHICaroline, Kent, Queen Anne's, Talbot50 min

Nearby

Special Weather Statements in Pennsylvania, 2015Every special weather statement in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.